# SDR SWAA2022100548769

- Difficulty date: August 31, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT WET AREA WEB B.S. 1016-1016+15 LBL.2'-24' W.L. 208. (51-003) / [01] REMOVED CORROSION AT AFT WET AREA WEB B.S. 1016-1016+15 LBL.2'-24' W.L. 208 AS PER B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1;[03] REMOVED L/H AFT WET AREA WEB AT STA 1016 AS PER B737-700 SRM 51-40-02-0G-0;[04] THE L/H AFT WET AREA WEB AT STA 1016 WAS REMOVED DUE TO NOT FINDING DAMAGE LIMIT ON B737-700 SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 SECTION 47 FLOOR STRUCTURAL.;[05] CORRECTION TO STEP 4: WEB IS OUT OF LIMITS AS PER B737-700 SRM 53-70-51-1A-1 (NO DMG PERMITTED TO WEB);[06] LOCATED AND DRILLED NEW WEB PO#1772343 AS PER B737-700 SRM 51-40-05-0G-0;[07] COUNTERSUNK WEB AS REQUIRED AS PER B737-700 SRM 51-40-08-0G-0 AND DWG 147A5600;[08] COMPLETED TABLE MEASUREMENT;[09] VERIFIED STEPS 3; 4; 5; 6; 7 AND 8  OK TO TREAT AND PRIME BARE AREAS;[10] TREATED; PRIMED AND APPLIED CIC ON L/H AFT WET AREA WEB AS PER B737-700 AMM 51-21-41-370-803; 51-21-72-370-804 AND 51-21-91-620-802.;[11] VERIFIED STEP 1;  OK TO INSTALL NEW WEB;[12] INSTALLED L/H AFT WET AREA WEB AT STA 1016 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG NO. 147A5600;[13] VERIFIED STEP 12. TASK COMPLETE.
